# SDR DXTA2024090900445

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 13,749 hours, 10,592 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 53071
- Part serial: 1065C
- Condition: Defective
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER: REPEAT WRITE UP. AFTER APPLYING TAKEOFF POWER AND BEGINNING TAKEOFF ROLL AIRCRAFT PULLS SEVERELY TO THE RIGHT AND WITH FULL LEFT RUDDER UNABLE TO MAINTAIN RUNWAY CENTERLINE. BOTH ENGINES ADVANCED TOGETHER AND WERE PRODUCING EQUAL POWER. ACHEIVED A MAXIMUM OF LESS THAN 30 KNOTS. TAKEOFF WAS ABORTED. CORRECTIVE ACTION; REMOVED FAULTY RUDDER BIAS SOLENOID VALVE. INSTALLED OVERHAULED RUDDER BIAS SOLENOID VALVE IAW CE-560XLS MM 27-20-05. OPS/LEAK CHECK GOOD.
